Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 13, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Mar 9, 2021, 9:44 PM EST. It took effect at Mar 10, 2021, 1:00 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2021, 9:44 PM EST (02:44 UTC)
- In effect from
- Mar 10, 2021, 1:00 PM EST
- Expired
- Mar 11, 2021, 7:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
526 WHUS73 KDTX 100244 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 944 PM EST Tue Mar 9 2021 LCZ460-LEZ444-LHZ421-441>443-101515- /O.NEW.KDTX.SC.Y.0013.210310T1800Z-210312T0000Z/ Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 944 PM EST Tue Mar 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 21 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Portions of Lake St Clair, Lake Huron and Lake Erie. * WHEN...The maximum winds are expected around 11 AM EST Thursday with the largest waves expected around 12 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
432 WHUS73 KDTX 100852 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 352 AM EST Wed Mar 10 2021 LHZ421-441>443-110915- /O.CON.KDTX.SC.Y.0013.210310T1800Z-210312T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 352 AM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 22 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI, Port Sanilac to Port Huron MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 10 AM EST Thursday with the largest waves expected around 12 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LCZ460-110915- /O.CON.KDTX.SC.Y.0013.210310T1800Z-210312T0000Z/ Lake St Clair- 352 AM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 16 knots from the south with gusts up to 30 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Lake St Clair. * WHEN...The maximum winds are expected around 10 PM EST Wednesday with the largest waves expected around 12 PM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ444-110915- /O.CON.KDTX.SC.Y.0013.210310T1800Z-210312T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 352 AM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 16 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 4 PM EST Wednesday with the largest waves expected around 3 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ361-362-110915- /O.NEW.KDTX.GL.A.0004.210311T1700Z-210312T0900Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- 352 AM EST Wed Mar 10 2021 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WHAT...Expect sustained winds up to 23 knots from the west with gusts up to 35 knots. The largest significant waves will be 7 feet with a potential maximum wave height of 10 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 3 PM EST Thursday with the largest waves expected around 12 PM EST Thursday. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$
347 WHUS73 KDTX 102044 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 344 PM EST Wed Mar 10 2021 LHZ361-362-110915- /O.UPG.KDTX.GL.A.0004.210311T1700Z-210312T0900Z/ /O.NEW.KDTX.GL.W.0006.210311T1700Z-210313T0300Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- 344 PM EST Wed Mar 10 2021 ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 10 PM EST FRIDAY... * WHAT...Expect sustained winds up to 28 knots from the west with gusts up to 39 knots. The largest significant waves will be 9 feet with a potential maximum wave height of 13 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 4 PM EST Friday with the largest waves expected around 7 PM EST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...There are two periods for gales during the Gale Warning. The first will be Thursday afternoon and evening with gales mainly from the west, followed by a lull late Thursday night into Friday morning. The second period of expected gales then occurs Friday afternoon and evening with wind direction from the northwest. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ421-441>443-110915- /O.CON.KDTX.SC.Y.0013.000000T0000Z-210312T0000Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 344 PM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 21 knots from the southwest with gusts up to 28 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI, Port Sanilac to Port Huron MI and Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay. * WHEN...The maximum winds are expected around 10 AM EST Thursday with the largest waves expected around 11 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LCZ460-110915- /O.CON.KDTX.SC.Y.0013.000000T0000Z-210312T0000Z/ Lake St Clair- 344 PM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 17 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Lake St Clair. * WHEN...The maximum winds are expected around 8 AM EST Thursday with the largest waves expected around 10 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ444-110915- /O.CON.KDTX.SC.Y.0013.000000T0000Z-210312T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 344 PM EST Wed Mar 10 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WHAT...Expect sustained winds up to 19 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 4 AM EST Thursday with the largest waves expected around 11 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
456 WHUS73 KDTX 110840 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 340 AM EST Thu Mar 11 2021 LHZ421-441>443-120300- /O.UPG.KDTX.SC.Y.0013.000000T0000Z-210312T0000Z/ /O.EXB.KDTX.GL.W.0006.210311T0900Z-210312T0300Z/ Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Port Austin to Harbor Beach MI- Harbor Beach to Port Sanilac MI-Port Sanilac to Port Huron MI- 340 AM EST Thu Mar 11 2021 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Expect sustained winds up to 22 knots from the southwest with gusts up to 36 knots. The largest significant waves will be 4 feet with a potential maximum wave height of 5 feet. * WHERE...Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay, Port Austin to Harbor Beach MI, Harbor Beach to Port Sanilac MI and Port Sanilac to Port Huron MI. * WHEN...The maximum winds are expected around 10 AM EST Thursday with the largest waves expected around 11 AM EST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ363-462>464-120300- /O.EXB.KDTX.GL.W.0006.210311T0900Z-210312T0300Z/ Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 340 AM EST Thu Mar 11 2021 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Expect sustained winds up to 24 knots from the southwest with gusts up to 36 knots. The largest significant waves will be 7 feet with a potential maximum wave height of 10 feet. * WHERE...Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore, Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore, Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore and Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore. * WHEN...The maximum winds are expected around 10 AM EST Thursday with the largest waves expected around 1 PM EST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ422-120300- /O.EXB.KDTX.GL.W.0006.210311T0900Z-210312T0300Z/ Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- 340 AM EST Thu Mar 11 2021 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Expect sustained winds up to 21 knots from the southwest with gusts up to 34 knots expected. * WHERE...Inner Saginaw Bay SW of Point Au Gres to Bay Port MI. * WHEN...The maximum winds are expected around 10 AM EST Thursday with the largest waves expected around. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ361-362-120315- /O.CON.KDTX.GL.W.0006.210311T1700Z-210313T0300Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- 340 AM EST Thu Mar 11 2021 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM EST FRIDAY... * WHAT...Expect sustained winds up to 29 knots from the west with gusts up to 42 knots. The largest significant waves will be 10 feet with a potential maximum wave height of 14 feet. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 4 PM EST Friday with the largest waves expected around 5 PM EST Friday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LCZ460-120000- /O.CON.KDTX.SC.Y.0013.000000T0000Z-210312T0000Z/ Lake St Clair- 340 AM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Expect sustained winds up to 17 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 2 feet with a potential maximum wave height of 3 feet. * WHERE...Lake St Clair. * WHEN...The maximum winds are expected around 10 AM EST Thursday with the largest waves expected around 11 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ444-120000- /O.CON.KDTX.SC.Y.0013.000000T0000Z-210312T0000Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 340 AM EST Thu Mar 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Expect sustained winds up to 18 knots from the southwest with gusts up to 30 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 4 AM EST Thursday with the largest waves expected around 10 AM EST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 6:44 PM EST, 3 hours earlier.
Area forecast discussion, Mar 9, 6:44 PM EST, 3 hours before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 644 PM EST Tue Mar 9 2021 .AVIATION... A dry and stable environment within mild southerly flow ensures VFR conditions this taf period. Mainly clear skies for tonight as winds strengthen just off the surface. This will introduce a period of low level wind shear for the early-mid morning period. The onset of daytime heating will lead to a steady increase in gust magnitude and frequency throughout Wednesday. Southerly gusts peaking near 30 knots Wednesday afternoon. Some increase in mid level cloud expected during the daylight period, but deeper low level moisture remains well to the west through tomorrow evening. .DTW THRESHOLD PROBABILITIES... * Low for ceiling height at or below 5000 ft Wednesday. && .PREV DISCUSSION... Issued at 414 PM EST Tue Mar 9 2021 DISCUSSION... H5-H3 upper level ridging is in place from the Upper Mississippi River Valley to Upstate New York with a classic lake aggregate surface high center over southern Lake Huron/western Lake Erie basins. Drainage flow off of the mesoscale high has led to uniform southeast flow trajectories today. Main development today has been lengthy period of opaque cirrostratus. Highs today are expected to be some +5 degrees off readings yesterday especially for those locations in the lake/river shadow. Western flank to H3-H5 ridging will remain over Southeast Michigan to begin the period Wednesday. Coherent lead shortwave is expected to survive tonight is general area of LLJ nose forcing/warm advection. Potential exists for a few showers to clip Tri Cities region primarily 15-18Z Wednesday (low chance PoP). Otherwise, persistent neutral to anticyclonic flow trajectories with subsaturated air mass in the lowest 16.0 kft agl precludes much in the way of PoPs. Went decidedly drier right through Wednesday night. Models supporting warm midlevel temperatures up to 9C and 900mb with fairly well mixed profile through 2.5 kft supports temperatures well into the 60s. Lack of true southwesterly trajectory signals lack of mixing height which tempers expectations for overachieving on the high side. There are cloud concerns, but given pattern record high temperatures will be achievable for FNT (65 1977) and MBS (64 1977). Main item for the Wednesday period will be gusty southwest winds particularly south of I 69. The environmental wind supports wind gusts of 30 to 40 mph. Upper level exit region dynamics will arrive over the northern Great Lakes Thursday morning with main absolute vorticity through Lake Michigan and Lower Michigan. Flow trajectories trend to cyclonic with deep moisture convergence along the front. Setup looks good for numerous to categorical PoPs as wave rolls along the cold front. A rumble of thunder will certainly be possible during the late morning and afternoon hours across Southeast Michigan. However, difficult to broadbrush thunder under putrid lapse rates environment. Expectations are for a showery period Thursday afternoon. Much cooler and dry weather is expected Friday through the upcoming weekend. Plenty of sunshine with daytime temperatures running in the 40s. MARINE... Surface high pressure system will continue to result in lighter winds through the afternoon as southeast flow holds. High pressure will drift east into New England overnight and will park over the western Atlantic by Wednesday afternoon, which will allow wind direction to veer to the southwest through tomorrow. Strengthening low pressure will also push across the Midwest on Wednesday which will quickly strengthen a pressure gradient across the lakes as a strong low level jet sets up over the state. The strengthening pressure gradient will result in wind gusts on the order of 20 to 25 knots to persist and will result in the likely issuance of Small Craft Advisories. This strong gradient is expected to hold through Thursday as low pressure continues to strengthen as it moves northeast across Lake Superior. Despite a very energetic wind field aloft, the warmer air over the cooler water will prevent the strongest gusts aloft to make it down to the surface and thus current thinking is that gusts will remain below gales through Thursday morning. Gusts to gales will be possible later in the day on Thursday into Friday as a cold front sweeps through the state, increasing mixing depths and tapping into the stronger winds aloft. HYDROLOGY... Low pressure strengthening in the Midwest Wednesday night moves into the northern Great Lakes Thursday while pulling a slow moving cold front into Lower Michigan. A strong surge of moisture spreads into the region ahead of the front resulting in widespread rain showers. The peak of rainfall occurs mainly during the day Thursday with totals expected to be around 0.5 inch in the Saginaw Valley and northern Thumb with totals near 1 inch along and south of I-69 toward metro Detroit and the Ohio border. As the showers occur over several hours, flooding concerns are limited to prone urban and low lying trouble spots. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && AVIATION.....MR DISCUSSION...CB MARINE.......AM HYDROLOGY....BT You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Mar 9, 4:08 AM EST, 17 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 408 AM EST Tue Mar 9 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-100915- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 408 AM EST Tue Mar 9 2021 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Southwest wind gusting near 40 mph is expected Wednesday afternoon as a strong low pressure system and cold front develop in the Plains and upper Midwest. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-100915- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 408 AM EST Tue Mar 9 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Small Craft Advisories may be needed Wednesday for southern Lake Huron, Lake St Clair, and western Lake Erie as gusty southwest wind develops over adjoining land areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:52 AM EST | Gale Watch | DTX | 12 hr | |
| Mar 10, 3:44 PM EST | Gale Warning | DTX | 54 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.